Belviq Side Effects

Updated
shoogy Says:

Just began taking Belviq and have quickly developed a nasty sore throat and sinusitis. Has anyone else had this side effect? If so how long does it last?

8 Replies

Earliest Newest Votes
1
Verwon Says:

Hello, Shoogy! How are you?

Yes, those can be side effects of Belviq, they've been reported by others. They may last 4 weeks, or so, while your body is getting used to the medication, but then should taper off in severity. If not, then it may not be the right medication for you to take and you may need to switch to something else.

You may also experience blurred vision, fatigue and muscle spasms.

Is there anything else I can help with?

Was this helpful? 0
2
Belviq for me Says:

I started Belviq 4 days ago. How long will the tiredness and muscle stiffness last? It's a chore to go up and down stairs. I started taking B12 yesterday hoping it will help. Thanks.

Was this helpful? 0
3
Emily Says:

I have also developed this - almost immediately from the first pill. I am trying to figure out if I have a cold or if this is related to the pill. If anyone had this effect and it went away... can you post. I love the pill in all other respects but cannot tolerate a head cold for weeks.

Was this helpful? 0
4
Jo Says:

I stopped the medication after 5 days because I didn't see any difference in curbing my appetite. However what I did experience from the first day....where yawning, headaches, allergies\sinus congestion (which is about to be 3 weeks now). I'll stick to 5 mini meals, seems safer, no bad side effects...

Was this helpful? 0
5
NurseT Says:

I have had severe neck pain since starting Belviq. I can not turn my head and when I swallow the pain is in my neck. It's been 3 days.

Was this helpful? 0
6
Mimi Says:

Will this itching go away? Redness, especially neck and face. I like the pill...scratching my face too much

Was this helpful? 0
7
Mary Says:

How do you wean off Belviq? I am having severe withdrawal symptoms. Queasy, nauseous, blurred vision, headaches, tremors, achy, weak, low blood sugar, etc. Thanks.

Was this helpful? 0
8
Amy Says:

I have only taken Belviq for 2 days and have developed a tingly feeling in my hands and feet, sweating then chills. I’m not taking this anymore. Will the symptoms go away in the morning?

Was this helpful? 0

More Discussions:

Normal side effects belviq xr 20 mg

My doc prescribed this 2 me and i loved the no appetite and I was losing weight but after 5 days i still had a cough and...

1 REPLY
Side effects of Bactrim

I need to know of any side effects that may occur while taking this medication. ## Are there any risks to taking this me...

473 REPLIES
side effects of cherifer

side effects of cherrifer vitamins ## I chanced upon your site researching for side effects of Cherifer. You sent me an ...

274 REPLIES
Side effects of suboxone

I have been on suboxone now for just under a month. I think it is an amazing drug, i have had no cravings or interest in...

258 REPLIES
Side effects of Wellwoman Original vitamins

I am taking one capsule a day of this vitamin with my breakfast, but have very severe nausea after taking it. Is this co...

180 REPLIES
side effects of amitriptyline tab 10mg

amitriptyline tab 10 mg generic for elavil other than drowsiness ## Common side effects of using Amitriptyline include: ...

117 REPLIES
Side effects and lack of transparency Harvoni

As I read the side effects I find myself getting more and more annoyed at big pharma. If you google Gilead and litigatio...

108 REPLIES
side effects of epitec

I am bipolar 2 or so they say. I have been taking epiec 200 and rispadol. I have lost the will to live without the depre...

105 REPLIES
Side effects of thyronorm 50mcg

What are the side effects of Thyronorm 50mcg if a person takes an excess dose? ## Taking too much can make the usual sid...

89 REPLIES
Side Effects Following Prolia Injection

I am 60 yrs old and suffer from osteoarthritis, osteoporosis, and myofascial pain syndrome. After discussing with my end...

85 REPLIES